# SDR DLM88020564

- Difficulty date: May 17, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N920DE
- Make and model: Doug MD-88
- Aircraft serial: 53423
- Aircraft time: 23,577 hours, 18,214 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMELLED SMOKE AT 28K CRZ FOLLOWED BY AFT LAV SMOKE DETECTORS AND VISIBLE SMOKE AROUND CEILING OF CABIN.  WITHIN 3 MINUTES SMOKE HAD DISSIPATED.  INSP ACM AND ENG, NTF.  PERFORMED DUCT BURNOUT AND REPLACED COALESCOR BAGS.  RAN ENGINES, CKS GOOD.
